MathSciNet Relay Station
MathSciNet bibliographic data
MR1501445 34A30 (34C10)
Sturdivant, J. H. Second-order linear systems with summable coefficients. Trans. Amer. Math. Soc. 30 (1928), no. 3, 560–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement